# SDR AALA201601259005

- Difficulty date: January 23, 2016
- Submitted: January 27, 2016
- Operation: Air carrier
- Aircraft: N906AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23568
- Aircraft time: 103,237 hours, 35,804 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Contaminated
- Location: R2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  R2 SLIDE LIGHT ILLUMINATED WITH DOOR DISARMED.  REMOVED EXCESSIVE AMOUNT OF DOOR LUBE FROM SENSORS.  ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 25-66-11.
